# SDR COMA0460468

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 12,575 hours, 10,626 cycles
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 128B
- Condition: Installed
- Location: Te Flaps
- Part time: 6,196 hours, 4,992 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5017 FLAPS FAIL MESSAGE.  REPLACED RT BPSU.
